# SDR DL76L953357

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke Odor
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE ON/OFF LIGHT ON CHILLER IN FWD GALLEY WAS FLICKERING.  SMOKE COMING OUT OF VENT ABOVE CIRCUIT BREAKERS.  ALL NORMAL WHEN GALLEY POWER SHUTDOWN.  OPERATION OF FWD CHILLER FOUND NORMAL.  OPENED AND CHECKED C/B PANEL IN FWD GALLEY AND FOUND ALL OK, NO EVIDENCE OF SMOKE OR BURNED WIRES.  RETURNED TO SERVICE.
